SP Premium
FAIRYMELLY

SparkPoints
 

Just..Blah.

Thursday, January 23, 2014

I'm not sure what is wrong, but I've been feeling kind of blah the past few days. I end up crying in the evenings, too. I'm pretty sure it isn't what I've been eating because I have been eating a ton of veggies, and small portions of chicken, each day. I've been drinking my water,too. It's really got me down, because at first, I felt wonderful when I started eating healthier. I hope everything starts to get better, soon.

I was looking at my calendar, and I have about 30 weeks until I leave for vacation. To lose 50 pounds by then, I will have to lose about 2 pounds a week. Maybe a bit less. This seems a little daunting at the moment, since I have very little energy. I hope my new eating plan isn't interfering with my medication.

I wanted to go to the gym, today, but I don't think I'm going to make it. I'm really disappointed in myself, right now.
Share This Post With Others
Member Comments About This Blog Post
  • AMY102090
    This is not an easy journey! You can do this! It can be tough to change up our meals and activity level. Sometimes this can be tough on your body to get used to. I think I would definitely speak to your Dr about what you are experiencing and see what he/she says.

    Don't be so hard on yourself! Taking weight off is not easy. If it were, there probably wouldn't be a SparkPeople! But, you have all of this support right at your fingertips! Hang in there and take it one day at a time. You are worth it! You can do this!

    Amy
    2503 days ago
  • LADYSTARWIND
    No no...do NOT be disappointed in yourself! Is that the advice you would give someone else who is in this position??!! I think NOT! emoticon

    It does sound like time to check with your doctor though. I can't imagine that eating healthy per se would interfere with meds....however....changes in glucose levels, fiber/digestive tract issues, allergies you might not have been aware of....those could indeed make you feel...as you said, blah....! If you have suddenly and drastically changed your calorie intake, while you may be at a healthy level, the sudden change might have thrown off how your meds are being absorbed, etc.

    Check with your doctor, have faith, realize that TTT--Things Take Time, and if needed, perhaps increase your calories some, then incrementally drop them again over several weeks....

    Keep us posted!! You CAN Do This...and taking several weeks to figure it out is OK!!!
    patti
    2504 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.